# SDR ASOA20130819214

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 29,939 hours, 16,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FR 65 HAS CORROSION BETWEEN STR 16 - 17L.  REPAIRED FR 65 IAW EC5310-01505.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
